# SDR ASAA2021081235704

- Difficulty date: August 12, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 49,514 hours, 14,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1103229
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR EMERGENCY LIGHT COVER DISENGAGED. GROUNDED - YES. INSTALLED AND SECURED L1 DOOR THRESHOLD LIGHT COVER IAW B737-800 AMM 33-29-00.
